| Catalog Number |
491346 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using bd totalys slideprep, there was cross-contamination.No patient impact reported.The following information was provided by the initial reporter: "the wad touched the glass, and some pieces were suspected of being contaminated.Was the contamination noticed prior to any results being generated? >> yes.No patient impact.".
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6 investigation summary: complaint reports contamination on slideprep (catalog number 491346) serial number (b)(6).Complaint alleges quad bundles touched the slides and possible contamination.Service adjusted the height of the quad arm, and no contamination reported.Post intervention the instrument was left operating normally.Root cause attributed to quad arm height.This complaint is a confirmed failure of the instrument based on the service investigation.Review of device history record for instrument serial number, (b)(6) is not required because this complaint does not allege an early life failure or failure at installation and has changed configuration since release from manufacturing due to service repairs/pms.Device was installed on (b)(6)2016.Service history review was performed for the instrument (b)(6), and no additional work orders were observed for the complaint failure mode reported.Review of risk management files confirms there are no new or modified risks associated with this failure mode.There is no corrective and preventative action plan in place.
Event or Problem Description